Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have pain during bowel movement and urination. Had miscarriage. Related?

I had a miscarriage at about 5 weeks on February 21st. It passed naturally and I have not been to see a doctor yet, due to lack of health insurance. A few days after it happened, I started noticing a mild sharp pain when I would have a bowel movement , now I am noticing a painful feeling when I urinate (this just started today.) I guess I am just curious to know if this sounds like something related to the miscarriage, because I have never really had any problems (was diagnosed and treated for chlamydia , as was my partner, back in October,and we have been monogamous since,) until now.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

Amongst the various causes of miscarriage are infections especially of pelvic origin. Per your description it is very likely that the pain you have during urination or BM might be as a result of a UTI or acute PID or another source of infection (probably gut). Since you are not still bleeding, excluding retained product/incomplete miscarriage could be made easier for the doctor but should be considered a possibility (and that you can actually start bleeding again if that is the case). After examination by your doctor, you will be required to do urinalysis, blood tests( for signs of infection) and probably a pelvic scan. If infection is the cause, then an appropriate course of antibiotics could be given to treat it. The infection must not be as a result of typical STD microbes but other bacteria that may or may not live naturally in you could be the cause.

Hope this is useful

Hope this helps
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor